|want to know about Winstrol
Aug 11, 2003
Hello, I was wondering about the steriod winstrol for loosing weight... I am a 23 year old woman,5 foot and about 125 to 130 pounds. I wanted to know how much i should take and what form. Please get back to me... I dont know who else to ask... thank you. You can e mail me at email@example.com Thank you again.
Response from Dr. Moyle
The side-effects of Winstrol (stanazolol) include hair growth, acne, clitoral enlargement, breast enlargement, deeper voice, period problems, mood changes and then there are the cautions about addiction and dependency. I cannot see that the drug is appropriate to be used by any young woman. I would recommend the firstly talking to your doctor about why you may have lost weight and discussing with a dietician have you may be able to gain weight before considering any drastic or dangerous action.
HELP! I'm a veiny freak!
New-Fill Personal Importation into U.S.
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Dry Mouth After Anal Sex Worried I Have HIV
- Itchy Red Spots After Vaginal Sex Sign Of HIV AIDS
- Testicular Pain After Unprotected Sex Without Ejaculation Worried I Have HIV
- Vomiting After Licking Vagina Worried I Have HIV
- White Tongue After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.